... to relieve this side effect, to no avail. Any ideas? He cannot fit into his shoes any more! Thanks for any advice.
Swelling in hands and/or feet are common side effects of Xtandi. If the medicines he is taking to counteract this problem not working then it is difficult to say what would work.
What is he taking to relieve this problem?
- Xtandi Information for Consumers
- Xtandi Information for Healthcare Professionals (includes dosage details)
- Side Effects of Xtandi (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
HelloI have a question ,my dad has been diagnose with prostate cancer and has been on Chemo ,it has?
Posted 8 Mar 2011 • 1 answer
My dad has been told his prostate cancer has spread and his doctor is recommending a pill that costs
Posted 26 Sep 2012 • 5 answers
Posted 8 May 2013 • 1 answer
My grandfather is taking DoTerra essential oils - does essential oils interfere with Xtandi. He does
Posted 13 Oct 2015 • 0 answers
Posted 16 Feb 2016 • 0 answers